# SDR CALA2024051301466

- Difficulty date: April 30, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 121,768 hours, 18,988 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Panel
- Part number: 111730131
- Condition: Corroded
- Location: Bs 952-955
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STA952 TO 955 RBL84 TO 87 CENTER SECTION UPPER SURFACE FOUND CORROSION.   CABIN STA952-955 RBL84-87 CENTER SECTION UPPER SURFACE PANEL AS PER ECRA 5714-01214 REV - PART 1 ITEM 3 , CREATED NO.1 INTERIM REPAIRED AS PER ECRA5714-01214 REV - PART 1 LP 7836891 AND LP 7837006 AND CARRIED ITEM 1 ACCOMPLISHED ATTACH MAINTENANCE WORKSHEET FORM 44.0008. ITEM 1 TO ITEM 38 ACCOMPLISHED AND REPEAT INSPECT.
